# SDR AALA201608269005

- Difficulty date: August 25, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 71,931 hours, 27,353 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: M734284F
- Part serial: 02070
- Condition: Failed
- Location: Lt Engine
- Part time: 48,170 hours, 18,238 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE GENERATOR FAILED IN FLIGHT AND APU WOULD NOT START IN FLIGHT. APU WAS STARTED ON THE GROUND.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE ACCOMPLISHED APU BITE TEST IAW TSM 49-815-846-0-01 WITH NO FAULTS NOTED.  MAINTENANCE ALSO REPLACED THE NR 1 GENERATOR CONTROL UNIT (GCU) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 24-22-02.
